# SDR 2003FA0000638

- Difficulty date: June 11, 2003
- Submitted: June 17, 2003
- Operation: General aviation
- Aircraft: N941AM
- Make and model: Gulstm GIV
- Aircraft serial: 1499
- Aircraft time: 66 hours, 41 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Coupling
- Part number: 12J3648A
- Condition: Mismanufactured
- Location: Lt Wing
- Part time: 66 hours, 41 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

LEFT WING NACA VENT PORTING FUEL ONTO GROUND AND DURING CLIMB WHEN OVER 11000 LB OF FUEL PUT INTO WING. EVENTUALLY FOUND MISSING O-RING P/N MS29513-337 IN OUTBOARD VENT COUPLING P/N 12J36-48A. THIS WAS REPLACED BY MFG TECHNICIANS AT OPERATOR'S FACILITY. FUNCTIONALLY CHECKED WITH WING FULLY LOADED WITH FUEL. IT WAS OBVIOUS THAT THIS WAS CAUSED BY THE AIRFRAME MANUFACTURER AND WAS NOT PROPERLY TESTED.
